# SDR DXTA200802768

- Difficulty date: January 14, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N820QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600650
- Aircraft time: 3,339 hours, 2,594 cycles
- Engine: Pwa PW535A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Condition: Sticking
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETRACTED GEAR ON T/O, 3 GREEN LIGHTS WENT OUT, RED UNLOCK LIGHT STAYED ON.   TROUBLESHOT GEAR WARNING INDICATION, FOUND THAT RT MLG UPLOCK LATCHING MECHANISM IS STICKING PER CITATION 560 MM 32-30-00. CLEANED AND LUBED UPLOCK LATCHING MECHANISM AND ROLLER. WORK DONE IAW CITATION 560 MM CH: 32-31-05. OPERATIONAL CHECK SATISFACTORY.
